# SDR YENA2024060300807

- Difficulty date: June 1, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N2169J
- Make and model: Airbus A321-271N
- Aircraft serial: 11695
- Aircraft time: 1,197 hours, 233 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Warning Message
- Condition: False Activation
- Location: Radar Altimerter
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1124, LAX-JFK. 'AT CRUISE ALT RA 2 FAULT ON ECAM; PERFORMED RA 2 TEST SYSTEM IAW AMM 34-42-00-730-050-C. TEST OK. NO DEFECTS NOTED.'
